Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
179 Doctors are Online

My dad has a heart attack like symptoms. Had heart attack 2 yrs ago and is now 84

my dad had a heart attack 2 yrs ago and is now 84 but last week i rang him and he sounded really bad and confused, his speach seemed a bit slurred and he was rambling he does not drink or smoke, i went over and the house was a mess he has pulled things out of cuboards and couldnt remember doing it, he had a flu jab 2 weeks ago last week he was fine now he appears totally different and is very confused with his memory, the dr s dont think its another heart attack or stroke and might be a virus, any suggestions
Asked On : Tue, 15 Dec 2009
Answers:  1 Views:  203
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Procedures
  User's Response
I have seen this quite a few times in elderly people after the flu jab. He does need to see his GP who will more than likely say that it's nothing to do with the flu jab but I'm not convinced as I see too much of this to be a coincidence. Make sure he is adequately hydrated & fed as he may not have been looking after himself if he was feeling rough. I wish you well.
Answered: Tue, 15 Dec 2009
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor